Analytic isomorphisms of infinite dimensional polydiscs and an application
Bulletin de la Société Mathématique de France, Volume 111 (1983), p. 3-20
@article{BSMF_1983__111__3_0,
     author = {Meise, Reinhold and Vogt, Dietmar},
     title = {Analytic isomorphisms of infinite dimensional polydiscs and an application},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {111},
     year = {1983},
     pages = {3-20},
     doi = {10.24033/bsmf.1974},
     zbl = {0537.46044},
     mrnumber = {84h:46056},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1983__111__3_0}
}
Meise, Reinhold; Vogt, Dietmar. Analytic isomorphisms of infinite dimensional polydiscs and an application. Bulletin de la Société Mathématique de France, Volume 111 (1983) pp. 3-20. doi : 10.24033/bsmf.1974. http://www.numdam.org/item/BSMF_1983__111__3_0/

[1] Cartan (H.). - Les fonctions de deux variables complexes et le problème de la représentation analytique, J. Math. pures et appl., Vol. 10, 1931, pp. 1-114. | JFM 57.0387.01

[2] Cartan (H.). - Sur les fonctions de n variables complexes : Les transformations du produit topologique de deux domaines bornées, Bull. Soc. math. Fr., Vol. 64, 1936, pp. 37-48. | JFM 62.0399.02 | Numdam | Zbl 0014.40804

[3] Colombeau (J. F.) et Perrot (B.). - Une caractérisation de la nucléarité des espaces de fonctions holomorphes en dimension infinie, C. R. Acad. Sc., Paris, série A, Vol. 284, 1977, pp. 1275-1278. | MR 56 #3625 | Zbl 0351.46015

[4] Dineen (S.). - Complex analysis in locally convex spaces, North Holland Mathematics Studies. Vol. 57, 1981. | MR 84b:46050 | Zbl 0484.46044

[5] Horvath (J.). - Topological vector spaces and distributions I, Addison-Wesley, Reading Mass., 1966. | MR 34 #4863 | Zbl 0143.15101

[6] Isidro (J. M.). - Characterization of the spectrum of some topological algebras of holomorphic functions, pp. 407-416 in Advances in Holomorphy, J. A. BARROSO, Ed., North Holland Mathematics Studies, Vol. 34, 1979. | MR 81m:46075 | Zbl 0415.46020

[7] Meise (R.) and Vogt (D.). - Structure of spaces of holomorphic functions on infinite dimensional polydiscs, to appear in Studia Math. | Zbl 0527.46019

[8] Mityagin (B. S.). - Approximate dimension and bases in nuclear spaces, Russ. Math. Surveys, Vol. 16, 1961, pp. 59-127, (Engl. translation). | MR 27 #2837 | Zbl 0104.08601

[9] Narasimhan (R.). - Several complex variables, University of Chicago Press, Chicago, London, 1971. | MR 49 #7470 | Zbl 0223.32001

[10] Noverraz (P.). - Pseudo-convexité, convexité polynomiale et domaines d'holomorphic en dimension infinie, North Holland Mathematics Studies, Vol. 3, 1973. | MR 50 #10814 | Zbl 0251.46049

[11] Pietsch (A.). - Nuclear locally convex spaces, Ergebnisse der Math., Vol. 66, Springer, 1972. | MR 50 #2853 | Zbl 0236.46001